# SDR VNAA0302015

- Difficulty date: February 16, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 17,872 hours, 15,422 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 501122803
- Part serial: 7462
- Condition: Failed
- Location: Forward
- Part time: 18,729 hours, 16,365 cycles
- Component: Power Supply, 501122803
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE EMERGENCY AND BACK UP BATTERIES FAIL TO TEST.  MAINTENANCE INSPECTED AND REPLACED BOTH EMERGENCY POWER SUPPLIES IN ACCORDANCE WITH DONIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
